# SDR HEEA0010211

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- Engine: Allsn 250C30S
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Collector
- Part number: 23033112
- Condition: Not Bonded
- Location: Exh Seal Bore
- Component: 23035128
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  COATING NOT BONDED IN EXHAUST COLLECTOR SEAL BORE.
